# SDR AALA201711299012

- Difficulty date: November 9, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53112191202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION WAS REPORTED ON THE L1 DOOR THE LOWER SILL DURING THE S2 CHECK IN DEC 2011 AND WAS REPAIRED PER EA133909 AND WAS REPLACED DURING THIS CURRENT S3 CHECK.
